MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 74921-02
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during cardiopulmonary bypass (cpb) procedure, that one of the suckers broke.The sucker was changed out, which resulted in a temporary delay in order to replace the sucker.No information was provided regarding blood loss.It was further stated that surgery was successfully completed.
 
Additional Manufacturer Narrative
The sample was not returned.No sample or photos were received regarding this issue.From the complaint description is was stated that the suction wand tip broke off from the rest of the assembly.The device history record (dhr) was reviewed and no issues were noted related to this complaint.The certificate of conformance (coc) was reviewed for this component the supplier had performed 100% sucker/tip bend strength testing for the raw material lot.The supplier stated the break as a pressure break, highly likely due to misuse of the product.According to the instructions for use for the component "caution: care should be exercised when applying force to any sucker or sump set since excessive bending of the tube or tip could cause breakage." all available information has been placed on file in the quality management for appropriate tracking, trending, and follow-up.The case label gtin: (b)(4).The production identifier: (b)(4).

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
Manufacturer (Section G)
SAME
Manufacturer Contact
jean burns
28 howe street
ashland, MA 01721
5082312417
MDR Report Key12760653
Report Number1212122-2021-00008
Device Sequence Number3333100
Product Code OEZ
UDI-Device Identifier00699753499188
UDI-Public(01)00699753499188
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number74921-02
Device Lot NumberZ24962901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown